# SDR DALA13058445640

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LOWER SILL ATTACH ANGLE CORRODED RBL 22 BS 600 .    REMOVED AND REPLACED ATTACH FITTING IAW DRAWING 143N8560, 143N8522 AND SRM 51-40-02 .
